# SDR 95ZZZW126

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 834
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 8040B567N
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4008 - SHORTLY AFTER TAKEOFF, FLIGHT CREW NOTICED A 100 KNOT DISCREPANCY BETWEEN CAPTAIN'S AND F/O'S AIRSPEED INDICATORS.  CREW WAS ADVISED TO RETURN TO FIELD.  PIT MAINTENANCE REPLACED CAPTAIN'S SIDE AIRSPEED INDICATOR.  ACFT RETURNED TO SERVICE.
